# SDR CA120813004

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON DESCENT CREW NOTICED SMOKE IN CABIN.  SMOKE DISAPPEARED AS RT CABIN BLEED WAS SELECTED OFF.  PROBLEM RESURFACED ON SECOND FLIGHT LEG BACK TO BASE AND RT CABIN BLEED WAS DESELECTED AGAIN AND FLIGHT COMPLETED UNEVENTFULLY.     ENGINE RUNS FINE ON GROUND, NOTHING ABNORMAL NOTED.  OIL LEVEL IS NORMAL. TROUBLESHOOTING ONGOING.
